# SDR AALA202208310010

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 33,548 hours, 18,342 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R ARMING MECHANISM IS DIFFICULT TO ARM. MAINTENANCE CLEANED DEBRIS FROM GIRT BAR AREA AND LUBED GIRT BAR MECHANISM. DOOR OPERATES SMOOTH WITH NO DEFECTS NOTED.
